Zhenxiang ZHANG: Professor Emeritus     Picture   中文版(Chinese Edition)  

Research interests: Computational number theory, integer factorization, primality testing, algorithms, complexity, computer aided researches

Representative papers in the current century by Zhenxiang ZHANG:           Citation

·                 Estimating the counts of Carmichael and Williams numbers with small multiple seeds,  Mathematics of Computation, 84:291 (2015), 309-337.  MR3266962

http://www.ams.org/journals/mcom/2015-84-291/S0025-5718-2014-02837-8

·                 Counting Carmichael numbers with small seeds,  Mathematics of Computation, 80:273 (2011), 437-442. MR2728989 (2011i:11176)
http://www.ams.org/journals/mcom/2011-80-273/S0025-5718-2010-02382-8/home.html

·                 On the effectiveness of a generalization of Miller's primality theorem, Journal of Complexity, 26:2 (2010), 200-208. MR2607733  (2011d:11292)    
http://www.sciencedirect.com/science/journal/0885064X   
http://authors.elsevier.com/redirect/http://dx.doi.org/10.1016/j.jco.2010.01.002

·                 Two  kinds of strong pseudoprimes up to 1036Mathematics of Computation, 76:260 (2007), 2095-2107.  MR2336285 (2008h:11114) 
http://www.ams.org/mcom/2007-76-260/S0025-5718-07-01977-1/home.html 

·                 Notes on some new kinds of pseudoprimes, Mathematics of Computation, 75:253 (2006), 451-460. MR2176408 (2006e:11013)  
http://www.ams.org/mcom/2006-75-253/S0025-5718-05-01775-8/home.html   

·                 Finding C3 -strong pseudoprimes, Mathematics of Computation, 74:250 (2005), 1009-1024. MR2114662 (2005k:11243) 
http://www.ams.org/mcom/2005-74-250/S0025-5718-04-01693-X/home.html 

·                 (with Min Tang) Finding strong pseudoprimes to several bases. II, Mathematics of Computation, 72:244 (2003), 2085-2097. MR1986825 (2004c:11008)  
http://www.ams.org/journal-getitem?pii=S0025-5718-03-01545-X  

·                 A one-parameter quadratic-base version of the Baillie-PSW probable prime test, Mathematics of Computation,71:240 (2002), 1699-1734. MR1933051 (2003f:11191) 
http://www.ams.org/journal-getitem?pii=S0025-5718-02-01424-2

·                 Using Lucas sequences to factor large integers near group orders,  The Fibonacci Quarterly,39:3 (2001), 228-237. MR1840030 (2002c:11173)  
ps file of this paper available at http://www.crypto-world.com/FactorPapers.html

·                 Finding strong pseudoprimes to several bases, Mathematics of Computation, 70:234 (2001), 863-872. MR1697654 (2001g:11009) 
http://www.ams.org/journal-getitem?pii=S0025-5718-00-01215-1   

List of all papers by Zhenxiang ZHANG

China Mail: Mathematics Department, Anhui Normal University, 241000 Wuhu, Anhui, People's. Republic of China      Phone: 86-553-5910698 

Email 1:   ahnu_zzx@sina.com    Email 2: zhangzhenxiang@tsinghua.org.cn     URL: http://math-zhangzhx.ahnu.edu.cn/zzx.htm     

Education: 
      Bachelor, 1970, Dept. Automation, Tsinghua University, China
      Master, 1981, Math. Dept.,  Anhui Normal University, China
      Ph. D., 1993, Math. Dept., University of Limoges, France. Directeur: Guy ROBIN
Links to   Number Theory Web, Factor World,  The Prime Pages,  Guy Robin's theorem on the Riemann hypothesis, On Robin's criterion for the Riemann Hypothesis  

Last modified  2017-07-02